# SDR WTAA950197

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE LT ENGINE FAILED TO OBTAIN REQUIRED TAKEOFF TORQUE.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE GROUND RUN.  ALL ENGINE PARAMETERS NORMAL.  UNABLE TO DUPLICATE DISCREPANCY.  ACFT RETURNED TO SERVICE.  (Z)
